MAUDE Adverse Event Report: ABBOTT S.R.L. ALINIQ AMS; ANALYZER MANAGEMENT SYSTEM

ABBOTT S.R.L. ALINIQ AMS; ANALYZER MANAGEMENT SYSTEM
Catalog Number 03R89-21
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 04/29/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer reported one patients results were incorrectly assigned to another patient by the ams software and reported out of the laboratory.Both patients shared the same sid (b)(4).Results provided: elevated calcium (10.7 mg/dl) and pth (229.1 pg/ml) results from a (b)(6) male patient tested on (b)(6) 2019 were reported on a (b)(6) female patient on (b)(6) 2019 due to the same sid in use by the customer.Due to the incorrect results reported, the female patient from (b)(6) 2019 had an allergic reaction to a radioactive isotope administered during a bone scan.No further information regarding the allergic reaction was provided.A medical opinion was obtained, and a serious injury cannot be ruled out based on the information provided.
 
Additional Manufacturer Narrative
The complaint investigation indicated that the cause of the elevated calcium and pth results incorrectly assigned to another patient with the same sid was due to a combination of factors.Barcoded sid labels were being reused by the account within a 15-day time frame.Additionally, a parameter in the aliniq ams configuration had been manually disabled by the customers request.By default, this parameter is enabled which prevents patient sample mismatches to be reassigned to a different patient.A review of the product labeling including configuration of order handling concluded that the issue is sufficiently addressed.No adverse trend was identified for the customers issue.Based on all available information and abbott diagnostics' complaint investigation, no product deficiency was identified.

Brand Name
ALINIQ AMS
Common Device Name
ANALYZER MANAGEMENT SYSTEM
Manufacturer (Section D)
ABBOTT S.R.L.
piazza della trivulziana, 4/a
milan 20126
IT  20126
MDR Report Key8898491
Report Number3004032053-2019-00002
Device Sequence Number13843261
Product Code JQP
UDI-Device Identifier00380740158255
UDI-Public00380740158255
Combination Product (Y/N)N
Initial Reporter CountrySP
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number03R89-21
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/30/2019
Supplement Date Received by Manufacturer10/07/2019
Initial Report FDA Received Date08/15/2019
Supplement Report FDA Received Date10/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age21 YR